Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    big tu is offline New Member
    Join Date
    Feb 2004
    Posts
    18

    Not taken as for 12mth, Got sore nipps??

    Hi Over the last couple of days I have notice my niples are sore to the touch. Not itchy but feel like they hace cuts under the skin.

    I have used synthectic hormones in the past but not for over twelve months.

    I have been stop start training for some time now and found an old bottle of tribulus. I have been taking them along with some tanning tablets. To try and get back in the gym and see some gains.(not the tanning tabs but thought maybe they are interacting)

    All of a sudden I have sore nipples. Anyone have any thoughts on whats causing this or any ideas on what I should do about it.

    Im thinking of taking some nolva or proviron . And some pro male and 20mg of dianobol ed.

    Anybody able to offer any help would be much appriciated asap.

    Am I getting gyno???? Hope not please responde asap.

    Thanks J

  2. #2
    JiGGaMaN's Avatar
    JiGGaMaN is offline Banned
    Join Date
    Mar 2005
    Posts
    5,699
    well that is a sign of gyno, but all i can tell you for sure is dont take that dianabol .

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •